Mar�a del Carmen Calder�n Moreno
Art�culos/preprints publicados:
1. Holomorphic operators generating dense images,
Integral Equations and Operator Theory, 60, 1--11, 2008.
Luis Bernal Gonz�lez, Mar�a del Carmen Calder�n Moreno y Jos� Antonio Prado Bassas.
2. Cyclicity of coefficient multipliers: Linearstructure,
Acta Mathematica Hungarica, 114, 287-300, 2007.
Acceso a m�s informaci�n
Luis Bernal Gonz�lez, Mar�a del Carmen Calder�n Moreno y Jos� Antonio Prado Bassas.
3. Maximal cluster sets of L-analytic functions onarbitrary curves,
Constructive Approximation, 25, 211--219, 2007.
Acceso a m�s informaci�n
Luis Bernal Gonz�lez, Antonio Bonilla, Mar�a del Carmen Calder�n Moreno y Jos� Antonio Prado Bassas.
4. Compositional hypercyclicity equals supercyclicity,
Houston Journal of Mathematics, 33, 581--591, 2007.
Luis Bernal Gonz�lez, Antonio Bonilla y Mar�a del Carmen Calder�n Moreno.
5. Universal matrix transforms of holomorphic functions,
Houston Journal of Mathematics, 32, 315--324, 2006.
Luis Bernal Gonz�lez, Mar�a del Carmen Calder�n Moreno y Wolfgang Luh.
6. Compositional universality on the unit ball of C^N,
Analysis, 26, 365-372, 2006.
Luis Bernal Gonz�lez, Mar�a del Carmen Calder�n Moreno y Antonio Bonilla.
7. Simultaneously maximal radial cluster sets,
Journal of Approximation Theory, 135, 114-124, 2005.
Acceso a m�s informaci�n
Luis Bernal Gonz�lez, Mar�a del Carmen Calder�n Moreno, Jos� Antonio Prado Bassas.
8. Universality on higher order Hardy spaces,
Bulletin of the Australian Mathematical Society, 71, 17-28, 2005.
Luis Bernal Gonz�lez, Anotnio Bonilla Ram�rez, Mar�a del Carmen Calder�n Moreno.
9. Maximal cluster sets along arbitrary curves,
Journal of Approximation Theory, 129, 207-216, 2004.
Acceso a m�s informaci�n
Luis Bernal Gonz�lez, Mar�a del Carmen Calder�n Moreno, Jos� Antonio Prado Bassas.
10. Universal holomorphic and harmonic functions with additional properties,
Acta Mathematica Hungarica, 105, 1-15, 2004.
Mar�a del Carmen Calder�n Moreno, Juergen Mueller.
11. Two hyperbolic Schwarz lemmas,
Bulletin of the Australian Mathematical Society, 67, 521-522, 2003.
Luis Bernal Gonz�lez, Mar�a del Carmen Calder�n Moreno.
12. Universal transforms of the geometric series under generalized Riesz methods,
Computational Methods and Function Theory, 3, 285-297, 2003.
Luis Bernal Gonz�lez, Mar�a del Carmen Calder�n Moreno, Wolfgang Luh.
13. Universality and summability of trigonometric polynomials and trigonometric series,
Periodica Mathematica Hungarica. Journal of the Janos Bolyai Mathematical Society, 46, 119-133, 2003.
Wolfgang Luh, Luis Bernal Gonz�lez, Mar�a del Carmen Calder�n Moreno.
14. Boundary-chaotic behaviour of continuous functions under the action of operators,
Prodeedings of the Edinburgh Mathematical Society, 46, 451-464, 2003.
Luis Bernal Gonz�lez, Mar�a del Carmen Calder�n Moreno.
15. Two Hyperbolic Schwarz lemmas,
Bulletin of the Australian Mathematical Society, 66, 17-24, 2002.
Luis Bernal Gonz�lez, Mar�a del Carmen Calder�n Moreno.
16. Strongly omnipresent operators: general conditions and applications to composition operators,
Australian Mathematical Society, Journal, 72, 335-348, 2002.
Luis Bernal Gonz�lez, Mar�a del Carmen Calder�n Moreno, Karl-Goswin Grosse-Erdmann.
17. Strongly omnipresent integral operators,
Integral Equations and Operator Theory, 44, 397-409, 2002.
Luis Bernal Gonz�lez, Mar�a del Carmen Calder�n Moreno, Karl-Goswin Grosse-Erdmann.
18. Monsters in Hardy and Bergman spaces,
Complex Variables, Theory and Application, 47, 373-382, 2002.
Luis Bernal Gonz�lez, Mar�a del Carmen Calder�n Moreno.
19. Dense linear manifolds of monsters,
Journal of Approximation Theory, 119, 156-180, 2002.
Luis Bernal Gonz�lez, Mar�a del Carmen Calder�n Moreno.
20. Holomorphic differential iperators and plane sets with dense images,
Complex variables, Theory and Applications, 47, 167-176, 2002.
Mar�a del Carmen Calder�n Moreno.
21. Pseudo shifts operators with large images,
Colloquium Mathematicum, 93, 131-136, 2002.
Mar�a del Carmen Calder�n Moreno.
22. Universal functions with small derivatives and extremely fast growth,
Analysis, 22, 57-66, 2002.
Mar�a del Carmen Calder�n Moreno.
23. On universality of composition operators in several variables,
Houston Journal of Mathematics, 27, 907-918, 2001.
Mar�a del Carmen Calder�n Moreno, Antonio Bonilla Ram�rez.
24. Universality of derivative and antiderivative opertors with holomorphic coefficients,
Annales Polinici Mathemtici, 77, 197-207, 2001.
Mar�a del Carmen Calder�n Moreno.
25. Operators with dense images everywhere,
Journal of Mathematical Analysis and Applications, 263, 95-109, 2001.
Luis Bernal Gonz�lez, Mar�a del Carmen Calder�n Moreno.
26. A Seidel-Walsh theorem with linear differential operators,
Archiv der Mathematic, 62, 367-375, 1999.
Luis Bernal Gonz�lez, Mar�a del Carmen Calder�n Moreno.
27. Hypercyclic sequences of differential and
antidifferential operators,
Journal of Approximation Theory, 96, 323-337, 1999.
Luis Bernal Gonz�lez.